# SDR DALA2016041502930

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 7R, BS 1338.  LONGERON REMOVED AND REPLACED IAW SRM 51-30-5, FABRICATED IAW SRM 53-14-3, FIG 4.
